# SDR ASAA0580039

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: SRO9520089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, MID CARGO BAY DOOR BEAM SPACER IS CORRODED AT FASTENER HOLES.  REPLACED DAMAGED SPACERS.  (M)
